# SDR CALA2015092594398

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 94,526 hours, 14,827 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT INTERNAL DOUBLER REPAIR AT BS 486 - 493, STRINGER 35L - 36L HAS EXCESSIVE TOOLING MARKS & DENTS.  REPAIRED IAW ECRA 5331-02025.
